Jump to content



Photo

Cymbalta Ct From 60Mg 64 Days Ago


  • Please log in to reply
6 replies to this topic

#1 DIARB

DIARB

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I have been reading the site for the past 30 hours and feel like I need the support. 60+ days CT from Cymbalta 60mg daily.

Posted 08 October 2019 - 06:44 PM

I have tried to write my story as *the briefest of histories* to post for 3 hours and it is just too difficult.  

 

I have been a shell of my former self for 13 months.  Battling depression last fall lead to 90 days Cymbalta 30 & then another 90 days Cymbalta @ 60, at which point I stopped *participating in life* at all, including keeping up with meds, self care, job, family, friends...August 5th I went CT from Cymbalta as well as Tramadol 50mg and Pseudoephedrine 30mg I was using just to stand up on work days. I have not had a medical visit since June due to medical insurance and financial issues ongoing.

 

By both occupational training & long term personal psych history, I should have known better but I didn’t put symptoms together with the med.  I will chalk up the mistake of going cold turkey to apathy, detachment & distortion, both cognitive & sensory.  The past 2 months off meds have been hellish and zombie-like & it was only @ the start of this week that I am making sense of the life-scape behind me.  The only med I have reliably kept up with is my thyroid med (30+ years), as needed acetaminophen and diphenhydramine and occasional low dose Melatonin.

 

I have been reading info on this site for about 30 hours and it has all been a revelation:  

I now have a plan & purchased samE online, will get back on Omega 3, vitamin C, hydration schedule, purchase Magnesium & B Complex & ride the rest of this out.

 

I can see a shoreline ahead, I’m just hoping the natives are friendly!

 

~  Don in a RowBoat

 

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,346 posts
  • LocationKent, UK

Posted 08 October 2019 - 07:32 PM

Good evening Don and welcome to the site.

 

So from what I gather, you were on Cymbalta for almost a year before succumbing to the CT, so I well understand the "hellish" two months that you have gone through. You haven't given indication as to your current symptoms, so difficult to evaluate your choice of supplements listed above. 

 

Omega 3 and the vit C are more or less staple for the withdrawal - as is a hydration schedule. Magnesium and B complex should be used if needed, so we advise being checked for the relevant deficiency prior to taking what could be supplementary to your bodies needs. B vitamins in particular have the potential to increase anxiety in such a case, so tread careful. 

 

The samE I assume is to restore something of the serotonin that was previously controlled by the cymbalta. Again, I would tread lightly here to begin with as your brain has been re-wiring for the last 8-9 weeks and therefore will need to recalibrate again for the inclusion of another chemical. If you are feeling particularly low, then it is a good place to start given that you will not have to wait the customary 6-10 weeks for another SSRI/SNRI to start working.

 

Glad you have had some good use from the site, and if you would like guidance on your chosen route, again please outline your main symptoms so we have a better idea of where you are at.

 

IUN


#3 DIARB

DIARB

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I have been reading the site for the past 30 hours and feel like I need the support. 60+ days CT from Cymbalta 60mg daily.

Posted 08 October 2019 - 08:13 PM

Thank you IUN for the reply.  I'm currently having depression, malaise, anxiety & irritability, dizziness and weakness, though it seems to be lessening week to week. I work shift-work at the moment, 8-10 or 12 hour days and it doesn't help that I can't get on a reliable sleep schedule, I have intermittent difficulty with thinking and ability to focus, which in turn increases the anxiety and irritability. I have persistent bilateral hamstring pain and that is why I'm considering the Magnesium, even as needed. && yes the samE for the Serotonin, at least to ease up on the other symptoms described. I have downloaded and will be reading through the ebook.


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,487 posts
  • LocationMissouri

Posted 09 October 2019 - 09:58 AM

Welcome DIARB

 

The only thing I can add to IUN's post is to especially be careful of the quantity of vitamin B6 in your supplements. Vitamin B5 is a "in thing" right now and is leading to a lot of toxicity and ER trips. It has a half life of 28 DAYS so can build up to toxic levels rapidly. Try to get a supplement that is as close as possible to the RDA if you can.


#5 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,346 posts
  • LocationKent, UK

Posted 09 October 2019 - 01:30 PM

That shift work is going to be a hard one to pull off during this time and for this I wish you all the very best. And the eBook will serve you well - there is plenty of information in there that I am sure you will find useful.

 

Will be interested to hear how the samE works if you could report back on the progress? We haven't had many members journey into the samE during withdrawal, so it would be very useful information to have to hand...


#6 DIARB

DIARB

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I have been reading the site for the past 30 hours and feel like I need the support. 60+ days CT from Cymbalta 60mg daily.

Posted 09 October 2019 - 05:49 PM

Thank you both for the replies & all the useful information on this site.  IUN I definitely will keep up with info on the samE,  I'm expecting it by the weekend and looking forward to starting..,I'll also journal along off site & once I suss out the last year & make sense of *where I was-where I am & where I am going* I'll post a more coherent backstory and recent history in the hopes it will be assistive to someone else out there in the wilds.

 

With appreciation ~ Don in a Rowboat


#7 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,346 posts
  • LocationKent, UK

Posted 10 October 2019 - 03:52 PM

That would be good - thanks Don.

 

I sincerely hope your samE does you well. It can be hit and miss and a lot depends on brain chemistry - particularly the blood brain barrier as there are no two alike. If you also have an inbalance in your aminos this can also affect the uptake of anything that has to cross the BBB.

 

But let's see how you get on and hope for the best...





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users